# SDR AALA202109271144

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A300*
- Aircraft serial: 6840
- Aircraft time: 17,773 hours, 6,832 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY, ELEVATOR HINGE ARM 5 ON RIGHT HAND HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING PER AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
